# SDR JJBA20201207007

- Difficulty date: December 7, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 44,409 hours, 27,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH OIL CANNING EFFECT ON LT CENTER FUSE 1, BETWEEN FR 20-21 AND BETWEEN STR 13P-14P.  DENT WITH OIL CANNING AT LT CENTER FUSE 1, BETWEEN FR 20-21, AND BETWEEN STR 13P-14P REPAIRED.
